# SDR IPXA2025070105651

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 27,781 hours, 17,161 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM SLIDE AFTER CLOSING DOOR ADJUSTED GIRT BAR ASSEMBLY REF AMM 25-61-21. DOOR OPERATES CORRECTLY AT THIS TIME. DEFERRAL CLEARED PLACARDS REMOVED.
